MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; BLUNT CHERRY DISSECTOR

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; BLUNT CHERRY DISSECTOR
Catalog Number BCD10
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results found that a bcd10 device was returned outside its package and a plastic bag with the tip of the shaft.In addition, the tyvek was returned along with the instrument.Upon evaluation, the dissector tip was found separated from the shaft, evidence of adhesive was found in the tip of the shaft as the cotton appears to have been pulled off.No conclusion could be reached as to what may have caused the reported incident.The complaint was confirmed.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.
 
Event or Problem Description
It was reported that during a laparoscopic pneumonectomy, device had no tip.There were no patient consequences to the patient.

Common Device Name
BLUNT CHERRY DISSECTOR
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7785801
Report Number3005075853-2018-12126
Device Sequence Number1197626
Product Code MDM
UDI-Device Identifier20705036011863
UDI-Public20705036011863
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBCD10
Device Lot NumberR4047E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date08/15/2018
Patient Sequence Number1